# SDR EISA20000170

- Difficulty date: August 26, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 22R BETWEEN BS 380 - 400, CRACKED.  REMOVED FABRICATED SPLICE, ALODINED, PRIMED AND INSTALLED REPAIR SPLICE IAW B727-200 SRM 51-10-2, 51-10-6 AND 53-10-3.
